# SDR DALA2022072105058

- Difficulty date: July 18, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,121 hours, 10,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8614238) DURING INSPECTION FOUND RED EMERGENCY LIGHT "PATHWAY" LENS MISSING AT ROW 18D. R&R PATHWAY EMERGENCY LIGHT ASSY AT ROW 18D PER B737 AMM 33-51. OPS CHECK GOOD.
